# SDR 96ZZZX3884

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733FU
- Make and model: Cessna 172N
- Aircraft serial: 17268268
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4224ECH
- Condition: Screws Stripped
- Location: Gearbox
- Part time: 12 hours
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF FOUR FORWARD CAP SCREWS HOLDING STARTER MOTOR TO GEARBOX HOUSING THE BENDIX - STRIPPED.
